I can nap a little during the day and falling asleep is easy, but then I wake up with this intense energy balled up in my tummy. It is miserable and very difficult to sleep through.
It is very similar to having restless leg syndrome except it is my full body that is going haywire.
So far I am experiencing insomnia, aches and pains, sensory issues, agitation, and anxiety.
I know if I can get through the next week, I will be ok…. but be prepared for more late night posts. LOL
Yesterday was actually day 2 but I wasn’t able to get on here to update.
So far, the withdrawals have been minimal. However, I have done this before and my body gets the worst of it withing 4 days.
I am still experiencing hot flashes and my skin feels like it is on fire. I know the sickness will probably rear it’s ugly tomorrow and I will be living off of hot baths, immodiom ad, and a racing mind. My body will ache and I will be highly sensitive to pain. And the worst part will be keeping my mind off of the fact I need the meds. The thoughts will be all consuming.
So far, so good… but I will keep you posted.
Please read this post about a new Doc lowering the dosages of my meds to better understand this post…read it HERE.
So day one of withdrawals has hit me. It started with having the sweats yesterday, the inability to sleep the last two nights, and now I can add muscle pain to the mix. Of course, other problems are arising but I will refrain from mentioning them until they become overly bothersome.
The worst part is that the pills are on my mind nonstop… they are always on the forefront of my mind though there is nothing that can be done about my medication situation.
Graciously, I have found some organizations to help those in this predicament and I fully intend to get the ball rolling with services with them this upcoming week.
Until then, I will chronicle my experience with you.
Sit back, relax, and taking a magic carpet ride with me.
I am majorly peeved over my last Doc appointment and I could choke him out.
Unfortunately, I do not have health insurance and am a self pay patient… this causes alot of financial distress as you can imagine because I must pay a small fortune each month for Doctor visits and the meds prescribed.
Well, recently, my family Doc retired and I found myself in a predicament of sorts and needed to find a new Doc. Since I pay out of pocket, I only see a regular Physician to refill my Psych and pain meds. I decided on a new Doctor, and to my dismay, he has taken the liberty of lowering the dosages of all my medications simply because they are too high in his opinion and he feels I should not be on the dosage amounts prescribed to me by my previous specialists.
I was floored to say the least, but because I could not afford another visit, I was at his mercy.
So. Next month I am off to, yet again, look for a new Doctor who will listen and not try to turn my world upside down.
Not only will I be going through some sort of withdrawal for the Psych meds, but also for my pain medication prescribed to me by a specialist.
I am beyond frustrated and plan to never return to this Doc again.
I am already feeling the affects and having withdrawal symptoms… I will keep you posted.
It has been a terribly long time since I have been on here so I thought it was damn time I pulled my head out of you know where and write an update… or at least something!
than hanging out picking my nose… PINKY PROMISE.
I am still in love.
I am still on meds.
My children are all doing amazing!
I have really missed getting on here, sipping coffee… spitting coffee all over myself from Bring Me The Head Of David Dixon, and other fun blogs… and writing. It has been too long my friends.
Now that my head is in a place where I can see more clearly, I shall be back to writing. And if I have nothing to say, I will find something funny or inspiring to share with you… cause that is how I roll.
I have missed you all and look forward to reading your shiz…
many days gone by
pulled my head out of my arse
more of you I see
© bipolarmuse 2013